КНИГИ НА РУССКОМ ЯЗЫКЕ


 
Обложка -- ANNUAL SUBSCRIPTION: Moscow Journal of Combinatorics and Number Theory. 2015
Id: 215548
 
6599 руб.

ANNUAL SUBSCRIPTION: Moscow Journal of Combinatorics and Number Theory. 2015. Vol.5. Iss.1-4

URSS. 2015. 275 с. Мягкая обложка.
We can send a pdf version of every issue for every subscriber free of charge

The aim of this journal is to publish original, high-quality research articles from a broad range of interests within combinatorics, number theory and allied areas. One volume of four issues is published annually.

We will send you all issues of Volume 5 printed up to now. All other issues of the volume will be sent to you in ten days after the issue is printed.